My BP was too high & my heart beat was fast too, what should I do ?
i went to my doctor the other day and i am scared of doctors and when she was checking my blood presure it was really high and my heart beat was fast too and now shes sending me to a heart specalist but i dont think theres anything wronge with. is there a link between felling scared and high blood presure and what shouold i do to not fell scared of the doctor
The same thing happened to me when I was 16! My doctor was really just a big jerk who always made me feel embarrassed, so my anxiety level was always through the roof when I was in his office. One time he checked my BP and it was extremely high, and based on that one time alone he wrote me a prescription for an anti-hypertensive (which lowers BP considerably). Considering the fact that I had normal BP all the rest of the time, this medication could have seriously hurt me if I had taken it. From that time on I have had fear and anxiety when I think about going to a doctor, which peaks while I'm in the office.
If your doctor is nice and a rational person, you should make another appt with her and explain that you have a bit of a problem with anxiety in the doctor's office. Explain that it's a general anxiety and not a fear of her in particular. She will almost certainly understand and appreciate your being honest with her.
If your fear is very intense and uncontrollable, you may have 'iatrophobia' which is essentially a fear of doctors. Check out http://iatrophobia.com/phobia.htm . If it's not that severe, don't feel bad because it's more common than you think. Doctors and their offices can be intimidating! If you only have a problem with this doctor in particular, you should consider looking for a different one.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
I am 33 years old and have been taking atenolol for 4 years or so and started doing so b/c whenever I walked up stairs or exerted myself my heart would beet hard and fast, so much so it was scary. It felt like it was going to beat out of my chest. i also had high BP. I switched docs a few weeks ago and he put me on lysinopril and since then i ve cut down my dose of atenolol gradually. The thing is my symptoms are back, I can t work out and climbing a flight of stairs brings back that rapid pulse and HARD heartbeat. My BP is fine with the lysinopril but it doesn t seem to be addressing the other problem. Also, The new doctor said he doesn t like atenolol for the long term. why is that? what should I do? I was very active for the last 4 years and now I cant even excercise for 5 minutes...
Hello sirI m 26 years male from Pakistan, my weight is75kgs and 5 8 height. Since last six months I have high BP problem. In the morning when I got up I have 100/60 my BP and 60 bpm heart rate but at evening my BP goes 140/100 and increased heart beat rate and I feel weight on me head and less pain on left side of chest for short time. Sir many times in day me heart beat increase like 85 bpm, I feel sweating in my hands. some time I feel that I will got of or going to unconcious. I have regular and extra deep sleep at nights, not have any social problem. My all blood tests, ETT and heart Echo test are normal what I should do and what is problem with me? Help me please
I am a 51 years old female and I have been diagnosed with SVT in 2004. I ended up in A@E as I collapsed. Rapid heart beat 180 and incrased BP. Put on medication, fine till 2007, yet another collapse, changed medication, varieous test been done ECG on SO ON. I was ok till 2009 and since then the episodes have increased and the time span from 6 month to 3 month, now it happenes on a 4 weekly basis. I am on Sotalol 80 mg twice and Amlodipine 5mg at night one. Since January this year I have more symptons. I now have high blood pressure, blue hands and lips, loos of balance, co-ordination increased dizzy spells and mild pressure behind breast bone. My last episode was last week. This came out of the blue. I was driving the car and suddenly I felt a bit weired,my heart started to raice fast, felt dizzy, faint, my hands changed colour from blue to white cold hands, lips blue, pale skin, waves of pressure behind my breast bone. Which lasted for one hr. BP 195/104 P 104. After about 2 hr. BP down to 160/85 P 85. I am still not right, I have small episodes of that every day. My feet are getting numb too now at times and it comes on at anytime, not physical related. No stress, nothing. My BP is at times high than low from 160 - 110 and my P goes down to 52. My arteries are fine and my valves are working fine. I end up in A@E and they send me home when I am medical stable. My GP looking into my kidney function and I had many blood test done. Every time I have an episode either consious or lose consiouness, I take longer and longer to recover and I am so tiered after that. I need to sleep for hrs. I am not in controll of this as it can happen anytime. Can you help of what I need to do. Thank you
I am on 3 15mg tabs. of morphine a day, & a 30mg that is er. at bed. I want to taper off of them, but do not have a lg. quantity left. My pain mgmt. dr. lost his license, & it will be I don t know how long before I can get a new one, & I want to make my supply last that I have left.
Hi I have a BP monitor at home . Right now my reading is 130/86. I have a Bicuspic valve. Today I have been put on a low dose of BP medication after my clinic measured my BP at 151/113. This was taken immediately on arrival at the clinic after walking from the car park and a rather stressfull car journey. Am I right to be concerned about the starting medication on this evidence? .. I have recently had my personel BP monitor calybrated ..AGE 50 thank you
My father has multiple myeloma. he s on his third month of the BiRD treatment right now with Revlmid, biaxin and dexamethazone. his BP has been low this week and tonight has dropped to 101/53. he s weak and can t keep his eyes open and has sever leg cramps. He s been fairly active since on the treatment since this particular regimen can cause blood clots. He s coherent and not dizzy at all. we can t get him to drink much, but we are thinking maybe the low bp is due to dehydration. we can t get ahold of his doctor or nurse right now. should we worry? is there anything we can do to make it come up?
My mother is not feeling well, woke up 3:00am with shakes, couple hours later, vomiting and diahrea...feeling very week...BP 30 min ago 95/54, just moments ago, 101/45...has been able to keep down some soup, couple crackers, diet 7up...my first worry is her BP...?
Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...
Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...